# SDR 96ZZZM1281

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 009
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3038613
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND ENGINE RUN UP, POWER TURBINE SUFFERED MASSIVE FAILURE.  REPLACED ENGINE.
